IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2578 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3242    
    Printed111    
    Emailed1    
    PDF Downloaded130    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2013  |  Volume : 45  |  Issue : 1  |  Page : 98-99

Olanzapine induced neuroleptic malignant syndrome


1 Department of Psychiatry, Postgraduate Institute of Medical Education and Research (PGIMER), Chandigarh, India
2 Department of Psychiatry, AIIMS, New Delhi, India

Correspondence Address:
Bichitra Nanda Patra
Department of Psychiatry, Postgraduate Institute of Medical Education and Research (PGIMER), Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.106448

Rights and Permissions

An 18 year old male diagnosed as a case of bipolar affective disorder (BPAD), developed neuroleptic malignant syndrome (NMS) following treatment with olanzapine (20 mg per day), an atypical antipsychotic drug. NMS is usually seen with typical antipsychotic drugs. The patient was diagnosed as a case of NMS, offending agent was immediately withdrawn and prompt treatment with bromocriptine and levodopa produced a good recovery. The various features of the case are discussed in view of the potential mortality of the syndrome.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow